# SDR CA190228005

- Difficulty date: February 27, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Boeing 737-600
- Aircraft time: 39,691 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481037
- Condition: Cracked
- Location: L2
- Part time: 22,405 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) L2 WINDOW CRACKED. CAPT SIDE L2 WINDOW REPLACED AND POST INSTALLATION TESTED SERVICEABLE IAW AMM 56-12-11. ALSO REPLACED WINDOW HEAT CONTROLLER UNIT M322 AND TESTED SERVICABLE IAW AMM 30-41-11. PN OFF: 83000-05604 SN OFF: 8182D. TSN: 37,311 CSN:25,559.
